Translator Disclaimer
March 2011 On asymptotics of Eigenvalues for a certain 1-dimensional random Schrödinger operator
Shinichi Kotani, Pham Van Quoc
Osaka J. Math. 48(1): 69-89 (March 2011).

Abstract

The purpose of this paper is to study the limit distribution of individual eigenvalue of 1-dimensional Schrödinger operators with random potentials derived from the derivatives of compound Poisson processes possessing purely positive jumps or purely negative jumps. The central limit theorem for ``middle eigenvalue'' is also investigated.

Citation

Download Citation

Shinichi Kotani. Pham Van Quoc. "On asymptotics of Eigenvalues for a certain 1-dimensional random Schrödinger operator." Osaka J. Math. 48 (1) 69 - 89, March 2011.

Information

Published: March 2011
First available in Project Euclid: 22 March 2011

zbMATH: 1221.60097
MathSciNet: MR2802593

Subjects:
Primary: 60H25
Secondary: 47B80

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.48 • No. 1 • March 2011
Back to Top